Research Repository

Browse by Author: Yang, G

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Yang, G, Xie, Zongli, Doherty, Cara M, Cran, Marlene ORCID: 0000-0002-6000-8093, Ng, D and Gray, Stephen ORCID: 0000-0002-8748-2748 (2020) Understanding the transport enhancement of poly (vinyl alcohol) based hybrid membranes with dispersed nanochannels for pervaporation application. Journal of Membrane Science, 603. ISSN 0376-7388

Yang, G, Wang, S, Yang, J, Shen, B and Shi, Peng ORCID: 0000-0001-8218-586X (2018) Pose estimation of daily containers for a life-support robot. International Journal of Innovative Computing, Information and Control, 14 (4). pp. 1545-1552. ISSN 1349-418X

Tseng, Kuei-Lin, Yang, G and Dragomir, Sever S (2008) On Quasi Convex Functions and Hadamard's Inequality. Demonstratio Mathematica, XLI (2). pp. 323-336. ISSN 0420-1213

Tseng, Kuei-Lin, Yang, G and Dragomir, Sever S (2004) Hadamard Inequalities for Wright-Convex Functions. Demonstratio Mathematica, XXXVII (3). pp. 525-532. ISSN 0420-1213